Siberian Mathematical Journal

, Volume 30, Issue 4, pp 511–524 | Cite as

Stability of shock waves in magnetohydrodynamics

  • A. M. Blokhin
  • P. Yu. Druzhinin


Shock Wave 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature Cited

  1. 1.
    A. G. Kulikovskii and G. A. Lyubimov, Magnetohydrodynamics, Addison-Wesley, Reading, Mass. (1965).Google Scholar
  2. 2.
    S. K. Godunov, “A symmetric form of the equations of magnetohydrodynamics,” Chisl. Metody Mekh. Sploshn. Sredy (Novosibirsk),3, No. 1 (1972).Google Scholar
  3. 3.
    A. M. Blokhin, Energy Integrals and Their Applications in Problems of Gas Dynamics [in Russian], Nauka, Novosibirsk (1986).Google Scholar
  4. 4.
    L. V. Ovsyannikov, Lectures on the Fundamentals of Gas Dynamics [in Russian], Nauka, Moscow (1981).Google Scholar
  5. 5.
    S. K. Godunov, Equations of Mathematical Physics [in Russian], Nauka, Moscow (1979).Google Scholar

Copyright information

© Plenum Publishing Corporation 1990

Authors and Affiliations

  • A. M. Blokhin
  • P. Yu. Druzhinin

There are no affiliations available

Personalised recommendations